Side effects of Arimidex

Options
starr50
starr50 Member Posts: 2
edited March 2014 in Breast Cancer #1
Has anyone experienced extreme joint discomfort from taking arimidex, I have been on it since September of 09 after a lumpectomy of the left breast and 6 weeks of Radiation Therapy.
I'm afraid they will take me off it and breast cancer may occur, any thoughts on this topic.

Comments

  • MyTurnNow
    MyTurnNow Member Posts: 2,686 Member
    Options
    Starr, welcome to the group.
    Starr, welcome to the group. I have only been on Arimidex for a little over a month and haven't experienced the joint pain you describe. I do believe that this is a potential side effect of Arimidex. Also, I believe that on another thread it was discussed by one of our sisters that she switched the time of day she took her pill and this helped. You may want to search "arimidex" and perhaps you'll find it. If I find it, I'll bump it up for you. Good luck.